Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 29, NWS Huntsville, AL

April 7, 2006Limestone County, Madison County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 7, 2006, 10:13 PM CDT for Limestone County, Madison County, Alabama. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 10:13 PM CDT (03:13 UTC)
Expired
Apr 7, 2006, 11:00 PM CDT
In force
47 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text
Emergency
Tornado emergency

Counties Limestone County, AL, Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 65 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:24 PM CDTTORNADO2 Se Belle Mina, ALREPORTED ON THE GROUND NEAR THE GREENBRIAR EXIT ALONG INTERSTATE 565. ANOTHER REPORT JUST WEST OF THE HUNTSVILLE AIRPORT.
Apr 7, 10:32 PM CDTHAIL 2Huntsville, ALWEATHER OBSERVER AT THE HUNTSVILLE AIRPORT REPORTED 2 INCH HAIL.
Apr 7, 10:32 PM CDTHAIL 2Huntsville, ALEMERGENCY MANAGEMENT OFFICIALS REPORTED 2 INCH HAIL ON AIRPORT ROAD IN SOUTH HUNTSVILLE.
Apr 7, 10:32 PM CDTHAIL 2Madison, ALFROM THE KHSV ASOS.
Apr 7, 10:36 PM CDTTORNADOMadison, ALREPORT FROM HSV AIRPORT PUBLIC SAFETY. TORNADO ON THE GROUND HEADED E TOWARD REDSTONE ARSENAL.
Apr 7, 10:40 PM CDTHAIL 1Huntsville, ALQUARTER SIZE HAIL REPORTED AT THE CORNER OF DRAKE AND PATTON ON THE EAST SIDE OF REDSTONE ARSENAL.
Apr 7, 10:43 PM CDTTORNADOHuntsville, ALTORNADO ON THE GROUND NEAR THE MUNICIPAL GOLF COURSE...WEST OF AIRPORT ROAD AT MEMORIAL PKWY.
Apr 7, 10:53 PM CDTHAIL 1.5Hampton Cove, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 080316
TORHUN
ALC083-089-080400-
/O.NEW.KHUN.TO.W.0029.060408T0313Z-060408T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1013 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEAST LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA
  SOUTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA

* UNTIL 1100 PM CDT

* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS        
  TRACKING A DANGEROUS AND POTENTIALLY LARGE TORNADO BETWEEN NEEL    
  AND HARTSELLE...MOVING NORTHEAST AT 35 MPH.

AT 1010 PM...DECATUR EMERGENCY MANAGEMENT REPORTED BASEBALL SIZE 
HAIL ON THE BELTLINE IN DECATUR. A TORNADO WAS REPORTED ON THE 
GROUND JUST WEST OF HARTSELLE. THIS IS A LIFE THREATENING SITUATION

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...  
  BELLE MINA.
  TRIANA.
  HUNTSVILLE INTERNATIONAL AIRPORT.
  REDSTONE ARSENAL.
  HUNTSVILLE.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
      3460 8670 3456 8677 3459 8690 3464 8699
      3465 8699 3478 8656

$$

CBD
3 follow-up statements
000 
WWUS54 KHUN 080334
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1031 PM CDT FRI APR 7 2006

ALC083-089-080400-
/O.CON.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
LIMESTONE AL-MADISON AL-
1031 PM CDT FRI APR 7 2006

...A TORNADO EMERGENCY IS EFFECT UNTIL 1100 PM CDT FOR SOUTHERN 
MADISON AND SOUTHEAST LIMESTONE COUNTIES...

AT 1020 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO JUST 
WEST OF THE HUNTSVILLE INTERNATIONAL AIRPORT...MOVING EAST NORTHEAST 
AT 35 MPH. RADAR SHOWS INTENSE ROTATION WITH THE POTENTIAL FOR A 
LARGE TORNADO WITH THIS STORM. TWO INCH HAIL HAS ALREADY BEEN 
REPORTED WITH THIS STORM. SPOTTERS ALONG COUNTY LINE ROAD NEAR THE 
AIRPORT REPORT A LOUD ROARING SOUND.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HUNTSVILLE.
  MOORESVILLE.
  TRIANA.
  MADISON.
  REDSTONE ARSENAL.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
      3460 8670 3456 8677 3459 8690 3464 8699
      3465 8699 3478 8656

$$

CBD
000 
WWUS54 KHUN 080339
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1037 PM CDT FRI APR 7 2006

ALC083-080347-
/O.CAN.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
LIMESTONE AL-
1037 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR LIMESTONE COUNTY HAS BEEN CANCELLED...

LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
      3460 8670 3456 8677 3459 8690 3457 8678
      3465 8680 3478 8656

$$

ALC089-080400-
/O.CON.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
MADISON AL-
1037 PM CDT FRI APR 7 2006

...A TORNADO EMERGENCY REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN 
MADISON COUNTY...

AT 1030 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO EAST OF 
THE HUNTSVILLE INTERNATIONAL AIRPORT MOVING TOWARD REDSTONE ARSENAL. 
MOVEMENT WAS EAST NORTHEAST AT 35 MPH. TWO INCH HAIL HAS ALREADY 
BEEN REPORTED WITH THIS STORM. NUMEROUS SPOTTERS HAVE REPORTED A 
LOUD ROARING SOUND INDICATIVE OF A SIGNIFICANT TORNADO.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  REDSTONE ARSENAL.
  HUNTSVILLE.
  HADEN.
  HAMPTON COVE.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
      3460 8670 3456 8677 3459 8690 3457 8678
      3465 8680 3478 8656

$$

CBD
000 
WWUS54 KHUN 080346
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1045 PM CDT FRI APR 7 2006

ALC089-080400-
/O.CON.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
MADISON AL-
1045 PM CDT FRI APR 7 2006

...A TORNADO EMERGENCY REMAINS IN EFFECT UNTIL 1100 PM CDT FOR 
MADISON COUNTY...

AT 1040 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR 
AIRPORT ROAD AND MEMORIAL PARKWAY....MOVING EAST AT 35 MPH.

NUMEROUS REPORTS OF GOLFBALL TO TWO INCH HAIL HAVE BEEN RECEIVED 
WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HAMPTON COVE.
BIG COVE.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
      3460 8670 3456 8677 3459 8690 3457 8678
      3465 8680 3478 8656

$$

CBD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 7:41 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 7, 7:41 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
741 PM CDT FRI APR 7 2006

.RADAR UPDATE...

...SUPERCELL ALONG TN/AL LINE...

GETTING MORE REPORTS OF POSSIBLE TORNADO DAMAGE ALONG THE PATH OF
THIS STORM.  IT IS STILL EXHIBITING A DECENT FRONT INFLOW NOTCH AND
WER FROM KHTX.  FROM THE MORE DISTANT KGWX RADAR...A RIN/BOW ECHO
INDICATING DAMAGING WINDS.  THIS CELL REMAINS DANGEROUS AND
WILL CONTINUE TRACKING ENE THROUGH LINCOLN INTO MOORE/FRANKLIN
COUNTY TN.

JUST IN...TENNIS BALL HAIL JUST N OF TONEY IN NORTHERN MADISON
COUNTY WITH THIS CELL.
&&

KULA
Hazardous weather outlook, Apr 7, 10:07 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1007 PM CDT FRI APR 7 2006

ALZ001>010-016-TNZ076-096-097-081000-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
1007 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A TORNADO WATCH IS IN EFFECT UNTIL 4 AM CDT FOR ALL OF NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

A BROKEN LINE OF SHOWERS AND THUNDERSTORMS THE ATMOSPHERE WILL
CONTINUE TO SAG SLOWLY SOUTHEAST ACROSS NORTHERN ALABAMA THROUGH THE
REST OF THE NIGHT. SUPERCELL THUNDERSTORMS WILL CONTINUE ALONG
THE LEADING EDGE OF THIS LINE. THESE STORMS WILL CONTINUE TO BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY STRONG
TORNADOES.

THESE SUPERCELL STORMS WILL EVENTUALLY CONSOLIDATE INTO A LINE OF
STRONG TO SEVERE THUNDERSTORMS TOWARDS DAYBREAK. THIS LINE WILL
MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE HAIL.

IN ADDITION...FLASH FLOODING IS AN INCREASING THREAT ACROSS
THE TENNESSEE VALLEY...AS THUNDERSTORMS CONTINUE TO DEVELOP AND
TRACK OVER THE SAME AREAS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR
MUCH OF THE AREA. REFER TO THE WARNING STATEMENTS FOR FURTHER
INFORMATION.

THIS IS A DANGEROUS WEATHER SITUATION. STAY TUNED FOR FURTHER
WARNINGS...WATCHES...AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN AREA OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL SHIFT EAST
OF THE TENNESSEE VALLEY EARLY SATURDAY MORNING. ADDITIONAL SHOWERS
AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH AT LEAST MIDDAY
SATURDAY. THE PRIMARY THREAT WILL BE HEAVY RAIN...BUT SMALL HAIL
WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
ONGOING...AND IS LIKELY TO CONTINUE INTO THE OVERNIGHT HOURS.

KTW/BCC

In the hours before

Local storm report, Apr 7, 9:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
948 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             MADISON                 34.70N 86.75W
04/07/2006  M0.75 INCH       MADISON            AL   STORM CHASER

            ALONG SLAUGHTER ROAD NEAR HUNTSVILLE/MADISON CITY LIMITS.

&&

BCC/DL
Local storm report, Apr 7, 9:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
955 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             5 S RUSSELLVILLE        34.43N 87.73W
04/07/2006  M1.00 INCH       FRANKLIN           AL   LAW ENFORCEMENT

&&

BCC/DL
Special weather statement, Apr 7, 9:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
955 PM CDT FRI APR 7 2006

ALZ008>010-016-080500-
CULLMAN-DE KALB-JACKSON-MARSHALL-
955 PM CDT FRI APR 7 2006

...SEVERE WEATHER STILL EXPECTED TO IMPACT PORTIONS OF NORTHEAST
ALABAMA TONIGHT...

AT 954 PM CDT...DOPPLER RADAR WAS TRACKING NUMEROUS SEVERE
THUNDERSTORMS ACROSS PORTIONS OF NORTHERN ALABAMA...MAINLY WEST OF
THE HUNTSVILLE METRO AREA. SEVERE THUNDERSTORMS...SOME OF WHICH
HAVE REPORTEDLY PRODUCED TORNADOES...EXTEND ALONG A LINE FROM PHIL
CAMPBELL TO HUNTSVILLE TO WINCHESTER TENNESSEE.

WHILE CULLMAN COUNTY AND PORTIONS OF NORTHEAST ALABAMA HAVE NOT YET
EVEN SEEN RAINFALL...THIS BAND OF THUNDERSTORMS IS SLOWLY INCHING
EASTWARD...AND SEVERE THUNDERSTORMS ARE LIKELY TO IMPACT THE AREA
AFTER MIDNIGHT. FOR THIS REASON...A TORNADO WATCH REMAINS IN EFFECT
UNTIL 4 AM CDT FOR ALL OF NORTHERN ALABAMA.

DO NOT TAKE THIS SITUATION LIGHTLY...THESE STORMS HAVE A HISTORY OF
PRODUCING TORNADOES AND HAIL TO THE SIZE OF GOLF BALLS AND TENNIS
BALLS. IF YOU HAVE NOT ALREADY DONE SO...REVIEW YOUR PLANS...AND
PREPARE NOW FOR THE POSSIBILITY OF DESTRUCTIVE WEATHER IMPACTING
YOUR LOCATION.

REPEATING...A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FOR
CULLMAN...DEKALB...JACKSON...AND MARSHALL COUNTIES.

27
Local storm report, Apr 7, 10:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1003 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             5 NE MOULTON            34.53N 87.23W
04/07/2006  M1.00 INCH       LAWRENCE           AL   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL REPORTED.

&&

BCC/DL
Local storm report, Apr 7, 10:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1007 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             3 E PHIL CAMPBELL       34.35N 87.65W
04/07/2006  M1.75 INCH       FRANKLIN           AL   AMATEUR RADIO

&&

BCC/DL
Local storm report, Apr 7, 10:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1009 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             TRINITY                 34.61N 87.09W
04/07/2006  M1.75 INCH       MORGAN             AL   AMATEUR RADIO

&&

BCC/DL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:03 PM CDTSevere Thunderstorm WarningHUNLauderdale22 min
Apr 7, 7:15 PM CDTFlash Flood WarningHUNColbert, Lauderdale4 hr
Apr 7, 7:21 PM CDTTornado WarningHUNMadison39 min
Apr 7, 7:28 PM CDTTornado WarningHUNLimestone17 min
Apr 7, 7:46 PM CDTTornado WarningHUNFranklin44 min
Apr 7, 7:55 PM CDTTornado WarningHUNMadison20 min
Apr 7, 7:59 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence31 min
Apr 7, 8:07 PM CDTSevere Thunderstorm WarningHUNLimestone38 min
Apr 7, 8:13 PM CDTSevere Thunderstorm WarningHUNMadison47 min
Apr 7, 8:26 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence49 min
Apr 7, 8:40 PM CDTTornado WarningHUNLawrence35 min
Apr 7, 8:55 PM CDTTornado WarningHUNFranklin50 min
Apr 7, 8:57 PM CDTSevere Thunderstorm WarningHUNMadison18 min
Apr 7, 9:08 PM CDTTornado WarningHUNLimestone37 min
Apr 7, 9:13 PM CDTSevere Thunderstorm WarningHUNMorgan32 min
Apr 7, 9:16 PM CDTTornado WarningHUNLawrence44 min
Apr 7, 9:29 PM CDTTornado WarningHUNMadison31 min
Apr 7, 9:35 PM CDTFlash Flood WarningHUNFranklin, Lawrence, Limestone, Morgan3 hr
Apr 7, 9:46 PM CDTSevere Thunderstorm WarningHUNFranklin29 min
Apr 7, 9:52 PM CDTTornado WarningHUNFranklin23 min
Apr 7, 9:54 PM CDTTornado WarningHUNMorgan36 min
Apr 7, 10:00 PM CDTFlash Flood WarningHUNJackson, Madison3 hr
Apr 7, 10:01 PM CDTTornado WarningHUNLawrence44 min
Apr 7, 10:26 PM CDTTornado WarningHUNMorgan34 min
Apr 7, 10:36 PM CDTTornado WarningHUNCullman24 min
Apr 7, 10:48 PM CDTTornado WarningHUNMorgan30 min
Apr 7, 10:56 PM CDTTornado WarningHUNJackson, Madison34 min
Apr 7, 11:04 PM CDTTornado WarningHUNMarshall26 min
Apr 7, 11:26 PM CDTTornado WarningHUNCullman49 min
Apr 7, 11:27 PM CDTTornado WarningHUNMarshall21 min
Apr 7, 11:29 PM CDTSevere Thunderstorm WarningHUNJackson31 min
Apr 7, 11:51 PM CDTSevere Thunderstorm WarningHUNDeKalb39 min
Apr 7, 11:59 PM CDTSevere Thunderstorm WarningHUNJackson16 min
Apr 8, 12:04 AM CDTTornado WarningHUNDeKalb19 min
Apr 8, 12:09 AM CDTSevere Thunderstorm WarningHUNMarshall19 min
Apr 8, 12:15 AM CDTFlash Flood WarningHUNCullman, DeKalb, Marshall3 hr
Apr 8, 12:41 AM CDTSevere Thunderstorm WarningHUNDeKalb20 min

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.